# SDR DCGA2025081900550

- Difficulty date: March 10, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N711JH
- Make and model: Snias AS350B2
- Aircraft serial: 3397
- Aircraft time: 24,979 hours, 31,118 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 350A211022128
- Condition: Corroded
- Location: Zone 200
- Part time: 24,979 hours, 31,118 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CORROSION SPOTS FOUND ON LEFT AND RIGHT HAND FUSELAGAGE SKINS UNDER STAILESS ENGINE DECK. LH SKIN PART NUMBER 350A21-1022-127 AND RIGHT-HAND SKIN PART NUMBER 350A21-1022-128
